Ismat Beg
Ismat Beg
Professor, Lahore School of Economics, Pakistan üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Alıntı yapanlar
Alıntı yapanlar
TOPSIS for hesitant fuzzy linguistic term sets
I Beg, T Rashid
International Journal of Intelligent Systems 28 (12), 1162-1171, 2013
Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition
I Beg, M Abbas
Fixed Point Theory and Applications 2006 (1), 74503, 2006
The contraction principle for set valued mappings on a metric space with a graph
I Beg, AR Butt, S Radojević
Computers & Mathematics with Applications 60 (5), 1214-1219, 2010
Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces
I Beg, AR Butt
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3699-3704, 2009
Fixed points of asymptotically regular multivalued mappings
I Beg, A Azam
Journal of the Australian Mathematical Society 53 (3), 313-326, 1992
Banach contraction principle on cone rectangular metric spaces
A Azam, M Arshad, I Beg
Applicable Analysis and Discrete Mathematics 3 (2), 236-241, 2009
Random fixed points of random multivalued operators on Polish spaces
I Beg, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 20 (7), 835-847, 1993
Robot selection by using generalized interval-valued fuzzy numbers with TOPSIS
T Rashid, I Beg, SM Husnine
Applied Soft Computing 21, 462-468, 2014
Common fixed points of two maps in cone metric spaces
A Azam, M Arshad, I Beg
Rendiconti del Circolo Matematico di Palermo 57 (3), 433, 2008
Common fixed points for maps on topological vector space valued cone metric spaces
I Beg, A Azam, M Arshad
International Journal of Mathematics and Mathematical Sciences 2009, 2009
Similarity measures for fuzzy sets
I Beg, S Ashraf
Appl. Comput. Math 8 (2), 192-202, 2009
Fixed point of set-valued graph contractive mappings
I Beg, AR Butt
Journal of Inequalities and Applications 2013 (1), 252, 2013
Fixed point of a pair of contractive dominated mappings on a closed ball in an ordered dislocated metric space
M Arshad, A Shoaib, I Beg
Fixed Point Theory and Applications 2013 (1), 115, 2013
Common fixed points of fuzzy maps
A Azam, I Beg
Mathematical and computer modelling 49 (7-8), 1331-1336, 2009
Iterative procedures for solutions of random operator equations in Banach spaces
I Beg, M Abbas
Journal of Mathematical Analysis and Applications 315 (1), 181-201, 2006
Fixed point theorems for fuzzy contractive mappings in quasi-pseudo-metric spaces
A Azam, M Waseem, M Rashid
Fixed Point Theory and Applications 2013 (1), 27, 2013
Approximation of random fixed points in normed spaces
I Beg
Nonlinear Analysis: Theory, Methods & Applications 51 (8), 1363-1372, 2002
Generalized cone metric spaces.
I Beg, M Abbas, T Nazir
The Journal of Nonlinear Sciences and its Applications 3 (1), 21-31, 2010
Common fixed point and coincidence point of generalized contractions in ordered metric spaces
I Beg, AR Butt
Fixed point theory and Applications 2012 (1), 229, 2012
Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces
I Beg, N Shahzad
International Journal of Stochastic Analysis 7 (4), 569-580, 1994
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20